MathSciNet Relay Station
MathSciNet bibliographic data
MR1024775 (92e:22015) 22E15 (22A15 26A48)
Neeb, Karl-Hermann The duality between subsemigroups of Lie groups and monotone functions. Trans. Amer. Math. Soc. 329 (1992), no. 2, 653–677.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement